Alert archive / California / Wind Advisories in 2009
Wind Advisory 16, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Nov 21, 2009, 2:05 PM PST for Siskiyou County, California; Lake County, Oregon. It took effect at Nov 21, 2009, 10:00 PM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2009, 2:05 PM PST (22:05 UTC)
- In effect from
- Nov 21, 2009, 10:00 PM PST
- Expired
- Nov 22, 2009, 7:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Lake County, OR
The radar
The Medford radar (KMAX), 104 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 10.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 212205 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 205 PM PST SAT NOV 21 2009 ...HIGH WINDS EXPECTED AT THE COAST WITH THE NEXT COLD FRONT... .ANOTHER STRONG COLD FRONT WILL APPROACH THE COAST TONIGHT WITH WINDS INCREASING FROM EARLY THIS EVENING INTO THE NIGHT. THE STRONGEST WINDS WILL BE AFTER DARK JUST AHEAD OF THE COLD FRONT. WINDS WILL TAPER OFF LATE TONIGHT AND EARLY SUNDAY. ORZ021-022-221200- /O.UPG.KMFR.HW.A.0006.091122T0000Z-091122T1200Z/ /O.NEW.KMFR.HW.W.0009.091122T0000Z-091122T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 205 PM PST SAT NOV 21 2009 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH AND SOUTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS 45 MPH ALONG AND NEAR THE COAST LATE THIS AFTERNOON. WINDS WILL INCREASE FURTHER THIS EVENING TO 45 TO 55 MPH WITH GUSTS 65 MPH EXCEPT LOCALLY STRONGER NEAR THE HEADLANDS. WINDS ARE EXPECTED TO FALL BELOW WARNING THRESHOLDS EARLY SUNDAY MORNING AS THE FRONT MOVES INLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ031-221200- /O.NEW.KMFR.WI.Y.0016.091122T0600Z-091122T1500Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 205 PM PST SAT NOV 21 2009 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM PST SUNDAY. A DEVELOPING STORM SYSTEM WILL USHER SUSTAINED SOUTHWEST WINDS OF 35 TO 40 MPH AND HIGHER GUSTS OF 45 MPH OVER MUCH OF LAKE COUNTY LATE TONIGHT INTO SUNDAY MORNING. HIGHWAY 31 WILL ESPECIALLY BE IMPACTED BY THIS WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ081-221200- /O.NEW.KMFR.WI.Y.0016.091122T0600Z-091122T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 205 PM PST SAT NOV 21 2009 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SUNDAY. STRONG WINDS WILL IMPACT THE SHASTA VALLEY TONIGHT WITH A PERIOD OF SUSTAINED SOUTH WINDS OF 35 MPH WITH HIGHER GUSTS OF 45 MPH. THE I-5 CORRIDOR FROM WEED TO YREKA WILL BE IMPACTED BY THIS WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KEENE
2 follow-up statements
000 WWUS76 KMFR 221215 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 415 AM PST SUN NOV 22 2009 ORZ021-022-221315- /O.EXP.KMFR.HW.W.0009.000000T0000Z-091122T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 415 AM PST SUN NOV 22 2009 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WINDS HAVE DECREASED BEHIND A COLD FRONT. OVERNIGHT...PEAK GUSTS REACHED 64 MPH AT CAPE ARAGO...65 MPH AT PORT ORFORD AND 92 MPH AT CAPE BLANCO. $$ CAZ081-221315- /O.EXP.KMFR.WI.Y.0016.000000T0000Z-091122T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 415 AM PST SUN NOV 22 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG COLD FRONT HAS JUST MOVED THROUGH THE SHASTA VALLEY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH WILL NOW DECREASE AND SHIFT TO THE WEST. $$ ORZ031-221500- /O.CON.KMFR.WI.Y.0016.000000T0000Z-091122T1500Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 415 AM PST SUN NOV 22 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. SOUTHWEST WINDS OF 35 TO 45 MPH AND GUSTS OF 45 TO 55 MPH WILL CONTINUE OVER MUCH OF LAKE COUNTY EARLY THIS MORNING. HIGHWAY 31 NORTH OF VALLEY FALLS WILL BE MOST STRONGLY IMPACTED BY THIS WIND EVENT. WINDS WILL DECREASE AFTER A COLD FRONT PASSES AROUND 7 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DW
000 WWUS76 KMFR 221502 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 702 AM PST SUN NOV 22 2009 ORZ031-221615- /O.EXP.KMFR.WI.Y.0016.000000T0000Z-091122T1500Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 702 AM PST SUN NOV 22 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. LOCALLY GUSTY WINDS WILL CONTINUE THROUGH LATE MORNING ESPECIALLY NEAR THE HART MOUNTAIN WILDLIFE REFUGE. HOWEVER WINDS WILL CONTINUE TO SUBSIDE THROUGHOUT TODAY. $$ FB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Nov 21, 9:03 AM PST, 5 hours 2 minutes earlier.
Area forecast discussion, Nov 21, 9:03 AM PST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
903 AM PST SAT NOV 21 2009
.DISCUSSION...CURRENT FORECAST LOOKS GOOD OVER REGION WITH FRONT
ENTERING THE COASTAL WATERS TONIGHT...USHERING WINDY CONDITIONS
OVER THE COASTAL WATERS AND INTO THE COOS AND CURRY COUNTIES. HIGH
WIND WATCH IS ACCURATELY PORTRAYING CONDITIONS FOR TONIGHT AS
STRONG WINDS WILL IMPACT THE COASTAL COUNTIES...AND WILL LIKELY BE
ISSUING HIGH WIND WARNING FOR THAT AREA WITH THE AFTERNOON PACKAGE.
WILL BE LOOKING AT THE DATA AND PROGRESSION OF UPSTREAM DEVELOPING
STORM FURTHER TO DECIDE ON ANY POSSIBLE WIND ADVISORY FOR DOUGLAS
COUNTY AREA WITH NAM INTENSIFYING LOW A BIT ON RECENT MODEL RUNS.
ALSO...WILL BE FINE TUNING SNOW FORECAST FOR KLAMATH FALLS AREA
AND LOOKING AT SNOW ADVISORY FOR THAT AREA LATE TONIGHT INTO
SUNDAY MORNING. MODELS ARE STILL AGREEING ON DRY SOLUTION FOR
MONDAY THROUGH WEDNESDAY WITH A WEAK FRONT ENTERING THE AREA
THURSDAY. CURRENT SNOW LEVEL IS ABOUT 3500 FEET PER MFR
SOUNDING...AND LEVELS WILL RISE A BIT AHEAD OF FRONT AND THEN DROP
BEHIND THE FRONT TOMORROW MORNING.
&&
.AVIATION...FOG IN THE ROGUE VALLEY AND UMPQUA BASIN...RESULTING
IN IFR CONDITIONS...WILL LIFT TO VFR BY LATER THIS MORNING. VFR
CONDITIONS WILL BE SHORT-LIVED AS ANOTHER FRONT DROPS MOST
TERMINALS TO MVFR IN LOW CLOUDS AND SHOWERS BY THIS EVENING.
MOUNTAINS AND EAST SIDE WILL HAVE SNOW REDUCING VISIBILITIES
TONIGHT AND SUNDAY MORNING. MOUNTAIN OBSCURATION WILL BE
WIDESPREAD BY TONIGHT THROUGH SUNDAY AS DEEP MOISTURE PUSHES INTO
THE REGION.
&&
.PREV DISCUSSION... /ISSUED 405 AM PST SAT NOV 21 2009/
DISCUSSION...A FEW SHOWERS WILL LINGER ACROSS THE HIGHER TERRAIN
OF THE FORECAST AREA THIS MORNING BUT THE TREND IS FOR BRIEF
DRYING THIS AFTERNOON. BY EARLY EVENING ANOTHER PACIFIC FRONT WILL
MOVE INTO THE COASTAL WATERS. FIRST THE WARM FRONT WILL BRING
GUSTY SOUTH WINDS TO THE COAST TONIGHT. BOTH THE NAM AND GFS SHOW
BOUNDARY LAYER WINDS TO BE IN THE 40 TO 50 MPH RANGE. AS A RESULT
HAVE ISSUED A HIGH WIND WATCH AT THE COAST. THE STRONGEST WINDS
SHOULD OCCUR BETWEEN 10PM AND MIDNIGHT TONIGHT. FARTHER EAST
SOUTHWEST WINDS WILL ALSO PICK UP AHEAD OF THE FRONT. PART OF
HIGHWAY 31 RUNNING FROM PAISLEY TO SUMMER LAKE IN LAKE COUNTY IS
EXPECTED TO SEE ANOTHER ROUND OF GUSTY WINDS AND WIND ADVISORY MAY
BE NEEDED LATER. GUIDANCE ALSO INDICATES INCREASING WINDS IN THE
SHASTA VALLEY THIS EVENING ALTHOUGH WIND DIRECTION DOES NOT APPEAR
AS CONDUCIVE TO THE SPEED REACHING WARNING CRITERIA.
THE COLD FRONT WILL MOVE INTO SOUTHWEST OREGON THIS EVENING WITH
PRECIPITATION SPREADING INTO THE ROGUE VALLEY IN THE EARLY
EVENING. STEADY PRECIPITATION IS EXPECTED TO BE OVERNIGHT TONIGHT
AND THROUGH SUNDAY MORNING. SOUTHERLY WIND AHEAD OF THE FRONT
COULD DELAY COLD AIR FROM FILTERING INTO KLAMATH FALLS BUT BY LATE
TONIGHT THE FRONT IS EXPECTED TO BRING COLD AIR INTO THE EAST
SIDE. IF THE CURRENT QPF FORECAST HOLDS...WE MAY NEED A SNOW
ADVISORY FOR NORTHERN KLAMATH COUNTY FROM DIAMOND LAKE JUNCTION
NORTH THROUGH CHEMULT. BY SUNDAY AFTERNOON PRECIPITATION SHOULD
TAPER OFF TO SHOWERS AND BE CONFINED MAINLY IN UPSLOPE AREA AND
HIGHER TERRAIN.
THE LATEST GFS AND ECMWF CONTINUES WITH THE DRYING TREND FOR MOST
OF NEXT WEEK AS THE STORM TRACK SHIFTS NORTH. THE ECMWF BRINGS THE
NEXT COLD FRONT INLAND ON THANKSGIVING BUT THE GFS HOLDS THE FRONT
OFFSHORE BEFORE BRINGING THE FRONT INLAND DURING THAT NIGHT. HAVE
INTRODUCED A CHANCE POPS FOR THANKSGIVING DAY BUT CONFIDENCE ON
TIMING IS NOT VERY HIGH.
AVIATION...WIDESPREAD MVFR AT THE COAST THIS EVENING THROUGH
TONIGHT IN FREQUENT MODERATE RAIN. WINDS ALONG THE COAST WILL ALSO
BE VERY STRONG OVERNIGHT WITH LLWS POSSIBLE. MVFR CIGS AND VIS
SPREAD INLAND AND ARE MORE LIKELY AFTER 06Z TONIGHT. HIGHER MOUNTAINS
WILL BE OBSCURED OVERNIGHT.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM 4 PM PST THIS AFTERNOON THROUGH LATE
TONIGHT FOR ORZ021-ORZ022.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 PM
PST THIS AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
GALE WARNING FROM 1 PM THIS AFTERNOON TO 4 AM PST SUNDAY FOR
PZZ356-PZZ376.
HAZARDOUS SEAS WARNING UNTIL 4 PM PST SUNDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.
STORM WARNING FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY FOR
PZZ350-PZZ370.
GALE WARNING FROM 1 PM TO 4 PM PST THIS AFTERNOON FOR PZZ350-
PZZ370.
NKHazardous weather outlook, Nov 20, 3:10 PM PST, 22 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 310 PM PST FRI NOV 20 2009 CAZ085-210900- MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY CONTINUES UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-210300- SOUTH CENTRAL SISKIYOU COUNTY- 310PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM PST ABOVE 3000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-210900- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY REMAINS IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ084-ORZ029-030-210900- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY REMAINS IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-211200- EASTERN DOUGLAS COUNTY FOOTHILLS- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM PST ABOVE 2500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY CONTINUES TO 4 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-081-210900- WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY ABOVE 3500 FEET REMAINS IN EFFECT. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-210300- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 310 PM PST FRI NOV 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
In the hours before
Local storm report, Nov 21, 9:14 AM PST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
914 AM PST SAT NOV 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 NNE SELMA 42.30N 123.59W
11/21/2009 M1.06 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR TOTAL
&&
WOODHEADThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 3:25 AM PST | Storm Warning | MFR | 25 hr | |
| Nov 21, 3:29 AM PST | High Wind Watch | MFR | Coos, Curry, Douglas | 11 hr |
| Nov 21, 2:05 PM PST | High Wind Warning | MFR | Coos, Curry, Douglas | 14 hr |
| Nov 21, 2:10 PM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 17 hr |
Nearby
Wind Advisories in California, 2009Wind Advisories in Oregon, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.